# SDR DL72L990013

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727-23
- Aircraft serial: 21312
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH VISIBLE CRACK LOWER FWD CORNER NR 5 FLAP ACT MOUNT BOX I/B FRAME.  REPAIRED PER MM 57-20-21.
